# SDR 97UAL900698

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Engine: Pwa PW2037
- System (JASC): 5241 · Galley Doors
- Part: Latch Spring
- Condition: Broken
- Location: 4r Door
- Component: Boeing, 69B13054
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R HANDLE HOOK LATCH SPRING BROKEN.  *S/D*  CAUSE UNKNOWN.  REPLACED SPRING AND HANDLE LATCHES NORMALLY.
